JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SUBMODULE TRANSFORMS T(N) AND S(N)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 4,  2012, pp.505-512
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.4.505
 Title & Authors
ON SUBMODULE TRANSFORMS T(N) AND S(N)
Cho, Yong Hwan;
  PDF(new window)
 Abstract
In this paper, we give some properties on submodule transforms.
 Keywords
Transform formula;faithful modules and multiplication modules;
 Language
English
 Cited by
 References
1.
M.M.Ali, The Transform Formula For Submodules of Multiplication Modules, New Zealand J.of Math. 41 (2011), 25-37.

2.
M.M.Ali, Invertibility of Multiplication Modules, New Zealand J. of Math. 35 (2006) 17-29.

3.
M.M.Ali and D.J.Smith, Some Remarks on Multiplication and Projective Mod- ules, Comm.in Algebra, 32(10) (2004) 3897-3909. crossref(new window)

4.
Z.E.Bast and P.F.Smith, Multiplication Modules, Comm.in Algebra. 16(4) (1988) 755-779. crossref(new window)

5.
Y.H.Cho, Finitely Generated Multiplication Modules, Bull. of Honam. Math. J, 14 (1997) 49-52.

6.
Y.H.Cho, On Multiplication Modules(V), Honam. Math. J., 30(2) (2008) 363- 368. crossref(new window)

7.
R.Gilmer and J.A.Huckaba, The Transform Formula for Ideals, J. of Algebra, 21 (1972) 191-215. crossref(new window)

8.
J.H.Hays, The S-Transform and the Ideal Transform, J. of Algebra, 57 (1979) 223-229. crossref(new window)

9.
A.G.Naum and F.H.Al-Alwan, Dedekind Modules, Comm.in Algebra, 24(2) (1996) 397-412. crossref(new window)

10.
P.F.Smith, Some Remarks on Multiplication Modules, Arch. Math., 50 (1988) 223-235. crossref(new window)